# SDR V0XR201008190002

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851HK
- Make and model: Emb EMB-145
- Aircraft serial: 340
- Aircraft time: 23,348 hours, 21,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529150009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ ANGLE FROM Y0.0 TO Y 780.0 AT FR 24 IS CORRODED BEYOND LIMITS. R & R RT HORIZ ANGLE.
